# SDR SWAA105578

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 9,969 hours, 6,003 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 10310
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/ DECLARED EMERGENCY.  LEVEL AT  FL400 ALT WARNING HORN SOUNDED.  SPLIT DUCT PRESS VALUES 20 AND 40 PSI, NO WARNING LIGHTS.  CABIN CLIMB 1500 FPM AT THE MAX POINT.  MASKS DID NOT DROP.  FOUND NR 1 ENGINE BLEED INOP.  REMOVED AND REPLACED NR 1 ENGINE PRSOV AND NR 1 ENGINE HIGH STAGE VALVE PER MM.
